MathSciNet Relay Station
MathSciNet bibliographic data
MR2115087 (2005m:20068) 20E26 (57M50 57N10)
Hamilton, Emily Finite quotients of rings and applications to subgroup separability of linear groups. Trans. Amer. Math. Soc. 357 (2005), no. 5, 1995–2006 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement